# SDR ASAA2017032620276

- Difficulty date: March 26, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 32,229 hours, 9,712 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG81911
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 PHOTOLUMINESCENT LIGHT STRIP ON FLOOR IS BUCKLING AND CAUSING A TRIPPING HAZARD. GROUNDED - YES. REMOVED OLD TAPE, CLEANED AREA, AND INSTALLED NEW TAPE. LIGHT STRIP NOW SITS AS REQUIRED.
